# SDR SWAA2020122838370

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,834 hours, 12,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN ROW 11 ON FO SIDE HAS COME UNGLUED FROM THE FLOOR.  RE-ATTACHED FLOOR LIGHT SECTION, IAW M/M 25+27-31.  OPERATIONS CHECKS GOOD.
